Posted by: SDY | 2009-06-05


I had miscarriage late Oct 2008. I went for operation and it was just normal miscarriage without any complications. I took depo just for my op to heal and prepare myself psychologically. I was supposed to take another depo 6 Feb 09 but did not as I'  m now ready. I had my period 6-15 Feb 09 and up to so far I never had my period, my breasts are tender and my tummy is getting big. Two weeks back I did try HPT and it was negative. Finally I plugged the courage to see my GP who could not see nothing (after using the scan), after 3 days (experiencing sharp pain and impossible to sleep with my left side) I visited the second doctor, she could see something but not sure what it was, she called a colleague who said I have cyst something like 28cm. 5 days down the line I had this mud like stuff which I think was menstruation and terrible pain (now also on my back) I visited the only doctor available who said nothing about cyst but something about my hormone in balances which needs to be regulated. Yesterday i went to see my gyno and he prescribed me postoval tab, amoclan bid tab and merprogestic tab to help with my hormones, but because i was sad that i' m not pregnant will the tab he gave me help to conceive or is there anything i can take to help myself?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a while after stopping the injection before you conceive. First your periods have to be regulated and this is what the medication is for.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.